# SDR UALA2012071903924

- Difficulty date: July 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 61,336 hours, 22,905 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 132
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAPID CABIN DEPRESS AT 7000 FT, OUTFLOW VALVE WENT FULL OPEN.  REPLACED CABIN PRESSURE CONTROLLER NR 1 PER MM.  SYSTEM OPS NORMAL.  NO FAULTS FOUND.
